# SDR CAL960572

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 29,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A DENT IN FUSELAGE SKIN SIX INCHES AFT AND SIX INCHES ABOVE LEFT AOA VANE.  THE SKIN WAS REPAIRED IAW SRM 53-04, FIGURE 38.  (M)
